Table of Contents
ISRN Applied Mathematics
Volume 2012, Article ID 581710, 7 pages
http://dx.doi.org/10.5402/2012/581710
Research Article

On a Quasi-Neutral Approximation of the Incompressible Navier-Stokes Equations

College of Mathematics and Information Science, North China University of Water Resources and Electric Power, Zhengzhou 450011, China

Received 21 June 2012; Accepted 10 October 2012

Academic Editors: R. Cardoso and X.-S. Yang

Copyright © 2012 Zhiqiang Wei and Jianwei Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper considers a pressureless Euler-Poisson system with viscosity in plasma physics in the torus . We give a rigorous justification of its asymptotic limit toward the incompressible Navier Stokes equations via quasi-neutral regime using the modulated energy method.